Journal article icon

Journal article

Faciobrachial Dystonic Attacks: Seizures or Movement Disorder? Reply

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1002/ana.22471

Authors


Michell, AW More by this author
Johnson, MR More by this author
Schott, JM More by this author
Somerville, ER More by this author
Expand authors...
Journal:
ANNALS OF NEUROLOGY
Volume:
70
Issue:
1
Pages:
180-180
Publication date:
2011-07-05
DOI:
ISSN:
0364-5134
URN:
uuid:c0ae6954-7808-4013-96ad-d7c4de5e109b
Source identifiers:
346351
Local pid:
pubs:346351

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP